It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by pete on October 24, 2000 at 09:55:41:

In Reply to: Re: increased meds posted by Bruce on September 27, 2000 at 18:55:48:

: : : Since my tremors are increasing, my neuro today increased my neurontin to 300 mg for 1-2 weeks, then I go to 600mg. She's keeping me at same dose of mysoline, mirapex, Remeron. I go to OHSU next Tuesday for evaluation there -- possible information about my having STN surgery. Any information regarding the increase in neurontin that you folks may have would be appreciated. My neuro doesn't think too much of it, but says it's becoming the "in" thing to try.
: : : Lory

: : Lory, I just looked up the medications you listed, on Yahoo search and came with; Mysoline and Neurontin are for seizures, Remeron is for depression and Mirapex is for Parkinsons. Do you have a history of seizures?

: Lory, Darrell is correct that Neurontin is an antiseizure drug, but is prescribed for other nervous system disorders. I visited three sites and was a little surprised at the long list of possible side effects. Here are some of the most common side effects and those that might cause the most problems: dizziness, weakness, difficulty walking, slurred speech, blurred vision and trouble thinking. That sounds like my symptoms, Good luck! Bruce

Good morning Bruce
Thw question i am tossing out is most likely a faq and the answers go out in many directions, but let.s give it another try
I am as many on this board taking quite sizable
amt. of sinemet (no less than 1400mgs every 24 hours of the 50/200 CR). I can take thi exact amount(supplemented by sev. other meds) for say 10 days and on 1 or 2 days have a little slow time, and on 3-4 days have a bunch o dyskinesia. and on maybe 1 maybe 2 days have that illusive middle ground . It seems aa if when i am dyskinetic on tuesday with 1400 mgs, i could be bradykinesic with 1400 mgs on thurs. I have some thoughts on this , but how can this be? And what can we do about it if anytyhing?

thanks and take care--pete

Follow Ups

All times are GMT -7. The time now is 06:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!